Volume 13, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Virtual fundamental classes via dg–manifolds

Ionuţ Ciocan-Fontanine and Mikhail Kapranov

Geometry & Topology 13 (2009) 1779–1804
Bibliography
1 K Akin, D A Buchsbaum, J Weyman, Schur functors and Schur complexes, Adv. in Math. 44 (1982) 207 MR658729
2 K Behrend, Differential graded schemes I: Perfect resolving algebras arXiv:math.AG/0212225
3 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
4 H Cartan, S Eilenberg, Homological algebra, Princeton Univ, Press (1956) MR0077480
5 I Ciocan-Fontanine, M Kapranov, Derived Quot schemes, Ann. Sci. École Norm. Sup. $(4)$ 34 (2001) 403 MR1839580
6 I Ciocan-Fontanine, M M Kapranov, Derived Hilbert schemes, J. Amer. Math. Soc. 15 (2002) 787 MR1915819
7 W Fulton, Intersection theory, Ergebnisse series (3) 2, Springer (1984) MR732620
8 T Graber, R Pandharipande, Localization of virtual classes, Invent. Math. 135 (1999) 487 MR1666787
9 M Kontsevich, Enumeration of rational curves via torus actions, from: "The moduli space of curves (Texel Island, 1994)" (editors R Dijkgraaf, C Faber, G v d Geer), Progr. Math. 129, Birkhäuser (1995) 335 MR1363062
10 Y P Lee, Quantum $K$–theory. I. Foundations, Duke Math. J. 121 (2004) 389 MR2040281
11 J Li, G Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998) 119 MR1467172
12 I G Macdonald, Symmetric functions and Hall polynomials, Oxford Math. Monogr., Oxford Sci. Publ., The Clarendon Press, Oxford Univ. Press (1995) MR1354144
13 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Math. 121, Academic Press (1986) MR860042
14 R E Stong, Relations among characteristic numbers. I, Topology 4 (1965) 267 MR0192515
15 R W Thomason, Une formule de Lefschetz en $K$–théorie équivariante algébrique, Duke Math. J. 68 (1992) 447 MR1194949